American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 113 found      Go to page: 1 2 3 4

[1] Krishnendu Gongopadhyay and Sean Lawton. Invariants of pairs in $SL(4, \mathbb{C})$ and $SU(3, 1)$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Johannes Jaerisch and Katsuhiko Matsuzaki. Growth and cogrowth of normal subgroups of a free group. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jane Gilman and Linda Keen. Winding and unwinding and essential intersections in $\mathbb{H}^3$. Contemporary Mathematics 696 (2017) 125-138.
Book volume table of contents   
View Article: PDF

[4] Andrew Sanders. Domains of discontinuity for almost-Fuchsian groups. Trans. Amer. Math. Soc. 369 (2017) 1291-1308.
Abstract, references, and article information   
View Article: PDF

[5] Gou Nakamura. Compact non-orientable surfaces of genus 6 with extremal metric discs. Conform. Geom. Dyn. 20 (2016) 218-234.
Abstract, references, and article information   
View Article: PDF

[6] Woojin Jeon, Ilya Kapovich, Christopher Leininger and Ken’ichi Ohshika. Conical limit points and the Cannon-Thurston map. Conform. Geom. Dyn. 20 (2016) 58-80.
Abstract, references, and article information   
View Article: PDF

[7] Kurt Falk and Katsuhiko Matsuzaki. The critical exponent, the Hausdorff dimension of the limit set and the convex core entropy of a Kleinian group. Conform. Geom. Dyn. 19 (2015) 159-196.
Abstract, references, and article information   
View Article: PDF

[8] Aurel Page. Computing arithmetic Kleinian groups. Math. Comp. 84 (2015) 2361-2390. MR 3356030.
Abstract, references, and article information   
View Article: PDF

[9] Viveka Erlandsson and Saeed Zakeri. A discreteness criterion for groups containing parabolic isometries. Contemporary Mathematics 639 (2015) 235-242.
Book volume table of contents   
View Article: PDF

[10] W. Barrera, A. Cano, J. P. Navarrete and J. Seade. Complex Kleinian groups. Contemporary Mathematics 639 (2015) 1-41.
Book volume table of contents   
View Article: PDF

[11] Dragomir Šarić. Complex Fenchel-Nielsen coordinates with small imaginary parts. Trans. Amer. Math. Soc. 366 (2014) 6541-6565.
Abstract, references, and article information   
View Article: PDF

[12] Johannes Jaerisch. Fractal models for normal subgroups of Schottky groups. Trans. Amer. Math. Soc. 366 (2014) 5453-5485.
Abstract, references, and article information   
View Article: PDF

[13] Johannes Jaerisch. Conformal fractals for normal subgroups of free groups. Conform. Geom. Dyn. 18 (2014) 31-55.
Abstract, references, and article information   
View Article: PDF

[14] Francisco-Javier Cirre and Rubén A. Hidalgo. Normal coverings of hyperelliptic real Riemann surfaces. Contemporary Mathematics 629 (2014) 59-75.
Book volume table of contents   
View Article: PDF

[15] G. Gromadzki and R. A. Hidalgo. Conjugacy classes of symmetries of compact Kleinian $3$-manifolds. Contemporary Mathematics 629 (2014) 181-187.
Book volume table of contents   
View Article: PDF

[16] Marston D. E. Conder and Bruno P. Zimmermann. Maximal bordered surface groups versus maximal handlebody groups. Contemporary Mathematics 629 (2014) 99-105.
Book volume table of contents   
View Article: PDF

[17] Kimiyo N. Yamamoto and Masahiko Taniguchi. Cross ratio coordinates for the deformation spaces of a marked M\"obius group. Conform. Geom. Dyn. 17 (2013) 145-154.
Abstract, references, and article information   
View Article: PDF

[18] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information   
View Article: PDF

[19] Katsuhiko Matsuzaki and Yasuhiro Yabuki. No proper conjugation for quasiconvex cocompact groups of Gromov hyperbolic spaces. Contemporary Mathematics 590 (2013) 125-136.
Book volume table of contents   
View Article: PDF

[20] Ara Basmajian and Bernard Maskit. Space form isometries as commutators and products of involutions. Trans. Amer. Math. Soc. 364 (2012) 5015-5033.
Abstract, references, and article information   
View Article: PDF

[21] Yohei Komori and Yasushi Yamashita. Linear slices of the quasi-Fuchsian space of punctured tori. Conform. Geom. Dyn. 16 (2012) 89-102.
Abstract, references, and article information   
View Article: PDF

[22] Ara Basmajian and Karan Puri. Generating the M\"{o}bius group with involution conjugacy classes. Proc. Amer. Math. Soc. 140 (2012) 4011-4016.
Abstract, references, and article information   
View Article: PDF

[23] Irwin Kra. On cohomology of Kleinian groups V: $b$-groups. Contemporary Mathematics 575 (2012) 263-281.
Book volume table of contents   
View Article: PDF

[24] Ara Basmajian. Conformally scattered sets in the unit circle. Contemporary Mathematics 575 (2012) 23-29.
Book volume table of contents   
View Article: PDF

[25] Jane Gilman and Linda Keen. Lifting free subgroups of $PSL(2, \mathbb{R})$ to free groups. Contemporary Mathematics 575 (2012) 109-122.
Book volume table of contents   
View Article: PDF

[26] William Abikoff. Some remarks on singly degenerate Kleinian groups. Contemporary Mathematics 575 (2012) 1-12.
Book volume table of contents   
View Article: PDF

[27] Jun Hu, Francisco G. Jimenez and Oleg Muzician. Rational maps with half symmetries, Julia sets, and Multibrot sets in parameter planes. Contemporary Mathematics 573 (2012) 119-146.
Book volume table of contents   
View Article: PDF

[28] Sara Maloni. The asymptotic directions of pleating rays in the Maskit embedding.. Contemporary Mathematics 573 (2012) 159-181.
Book volume table of contents   
View Article: PDF

[29] Rubén A. Hidalgo and Mika Seppälä. Numerical Schottky uniformizations of certain cyclic L-gonal curves. Contemporary Mathematics 572 (2012) 97-112.
Book volume table of contents   
View Article: PDF

[30] William Abikoff and William J. Harvey. Extremal Kleinian groups. Proc. Amer. Math. Soc. 140 (2012) 267-278. MR 2833539.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 113 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia